# SDR UPS99829511

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640242509
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE STATION 1660 L34L FRAME SPLICE CRACKED.  REPAIRED IAW REO 06455 REPLACED DAMAGED FRAME SEGMENT AT FUSELAGE STATION 1660 BETWEEN L27L AND RIGHT PER DAC 564024209 FIG 1 AND REPLACED CLIP 5640242-65 PER DWG AND 5615374DW USING 7075T6 ALUMINUM SHEET.  UPS REPAIR AUTHORIZATION DC8-53-2578
